MathSciNet Relay Station
MathSciNet bibliographic data
MR1791069 (2002c:81145) 81T25 (58J90 81T13 81T45 81T80)
Sen, Samik; Sen, Siddhartha; Sexton, James C.; Adams, David H. Geometric discretization scheme applied to the abelian Chern-Simons theory. Phys. Rev. E (3) 61 (2000), no. 3, 3174–3185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement